

## **Group Exercise Schedule**

		Monday	Tuesday	Wednesday	Thursday	Friday	Saturday
8-9:00am  9-9:45am  Elite 30 Stephanie (30 minutes)  Stephanie (45 min)  Gentle Cardio Fit Stephanie  11-11:30  Functional Strength Training  Station Mania Stephanie (30 minutes)  Stephanie (30 minutes)  Stephanie (45 min)  Stephanie (30 minutes)  Stephanie (45 min)  Stephanie (30 minutes)  Stephanie (45 min)  Stephanie (45 min)  Stephanie (30 minutes)  Stephanie (45 min)  Stephanie (45 min)	5:45-6:15am	Tabata Strong				Tabata Strong	
9-9:45am Elite 30 Total Body Resistance Stephanie (30 minutes) Stephanie (45 min) Stephanie (30 minutes) Stephanie (45 min) Stephanie (30 minutes) W/ Abs Stephanie (45 min)  10:30-11am Gentle Cardio Fit Stephanie  11-11:30 Functional Strength Training Sit to Fit (45 minutes)		Stephanie				Stephanie	
9-9:45am Elite 30 Total Body Resistance Station Mania Total Body Resistance w/ Abs Stephanie (45 min)  10:30-11am Gentle Cardio Fit Stephanie  11-11:30 Functional Strength Training Station Mania Station Mania Stephanie (30 minutes)  Total Body Resistance w/ Abs Stephanie (45 min)  Stephanie (30 minutes)  Stephanie (30 minutes)  Sit to Fit (45 minutes)	8-9:00am						Strength Class
Stephanie (30 minutes)  Stephanie (45 min)  Stephanie (30 minutes)  W/ Abs Stephanie (45 min)  Gentle Cardio Fit Stephanie  11-11:30  Functional Strength Training  Gentle Cardio Fit Stephanie  Functional Strength Training  Gentle Cardio Fit Stephanie  (45 minutes)							Stephanie
10:30-11am Gentle Cardio Fit Stephanie 11-11:30 Functional Strength Training (45 minutes)	9-9:45am		Elite 30	<b>Total Body Resistance</b>	Station Mania	Total Body Resistance	
Stephanie  11-11:30  Functional Strength Training  (45 minutes)			Stephanie (30 minutes)	Stephanie (45 min)	Stephanie (30 minutes)	w/ Abs Stephanie (45 min)	
11-11:30 Functional Strength Training Sit to Fit (45 minutes)	10:30-11am			Gentle Cardio Fit			
Training (45 minutes)				Stephanie			
	11-11:30			Functional Strength		Sit to Fit	
Stephanie Stephanie				Training		(45 minutes)	
				Stephanie		Stephanie	

5:30-6pm	Elite 30	Strength & Tone	Elite 30		
	Stephanie	Stephanie	Stephanie		
6:15pm	Tabata Strong Stephanie				
	Stephanie				
6-6:30pm		30 Days of GRIT		30 Days of GRIT	
		Mark *\$\$*		Mark *\$\$*	
6-6:30pm		Cut & Ripped		Cut & Ripped	
		Stephanie *\$\$*		Stephanie *\$\$*	

**TABATA STRONG** – Tabata Strong is sure to get your body moving. Simply perform 4-8 sets of each exercise for 20 seconds as fast as you can, followed by a 10 second rest in between, accompanied by strength ...quick and intense!

**ELITE 30** – 30 minutes of strength and cardio rounds. A challenging workout to test your limits and encourage your growth.

**TOTAL BODY RESISTANCE** – Strength exercises for optimal fitness! This class offers a fun & energizing workout experience with functional strength building exercise!

STRENGTH &TONE – 30 minutes of all body muscle conditioning that will add strength utilizing bars, free weights, and body weight movements.

**GENTLE CARDIO FIT** – Designed for developing strength, flexibility, muscular endurance and coordination. Involving some low impact and gentle cardio.

**FUNCTIONAL STREGTH TRAINING** – A combination of light weight training, balance and endurance techniques to help improve overall lifestyle.

STATION MANIA – Rotating stations of mixed cardio, strength, compound movements and core work. An intense and challenging class using a variety of exercises and equipment.

SIT TO FIT – Non impact, chair based workout that includes exercises to improve muscular strength, range of motion, balance and flexibility movements. Some standing exercises will be introduced.